# SDR QXEA2016080700532

- Difficulty date: August 7, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 36,677 hours, 38,321 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: FE282003
- Part serial: FR124
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 22,152 hours, 23,664 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, SELECTED FLAPS TO 5 DEGREES.  FLAP DRIVE CAUTION ILLUMINATED.  FLAPS STAYED AT 0 DEGREES.  ZERO FLAP LANDING ACCOMPLISHED.  AFTER LANDING FLAP DRIVE CAUTION EXTINGUISHED AND FLAPS WENT TO 5 DEGREES.  REPLACED BOTH FLAP CONTROL UNITS AND FLAP CONTROL PEDISTALS.  OPS CHECKED GOOD.  RETURNED TO SERVICE.
